ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Flow of a power law fluid in an annulus with porous walls

Devanathan, R and Raju, KK (1971) Flow of a power law fluid in an annulus with porous walls. In: Rheologica Acta, 10 (3). pp. 371-377.

[img] PDF
flow.pdf - Published Version
Restricted to Registered users only

Download (519kB) | Request a copy
Official URL: http://www.springerlink.com/content/k61j0757860805...


The steady flow of a power law fluid in annuli with porous walls is investigated. The solution for the axial velocity component is obtained as a power series in terms of the cross flow Reynolds number, the first term of the series giving the solution for the case of the solid wall annulus. The cross flow is restricted to be such that the rate of injection of fluid at one wall of the annulus is equal to the rate of suction at the other wall and also we have considered only very small values of the cross flow velocity. The velocity profiles are drawn for different values of n and for different gaps and the results are discussed in detail. The behaviour of the average flux, in different eases is also discussed.

Item Type: Journal Article
Publication: Rheologica Acta
Publisher: Springer Berlin
Additional Information: Copyright of this article belongs to Springer Berlin.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 15 Jun 2010 07:28
Last Modified: 19 Sep 2010 06:08
URI: http://eprints.iisc.ac.in/id/eprint/28397

Actions (login required)

View Item View Item